Journal of the Mathematical Society of Japan

On Witt ring of quadratIc forms.

Yoshio NAKAMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 12, Number 2 (1960), 187-191.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261147951

Digital Object Identifier
doi:10.2969/jmsj/01220187

Mathematical Reviews number (MathSciNet)
MR0117241

Zentralblatt MATH identifier
0095.26101

Subjects
Primary: 15.00

Citation

NAKAMURA, Yoshio. On Witt ring of quadratIc forms. J. Math. Soc. Japan 12 (1960), no. 2, 187--191. doi:10.2969/jmsj/01220187. https://projecteuclid.org/euclid.jmsj/1261147951


Export citation